| Model Number |
600190L |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the female urethrographic catheters were needed to be used for a patient and all units had defective balloons, so the patient¿s surgery had to be postponed.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause was not chosen due to a lack of information.The lot number is unknown; therefore, the device history record could not be reviewed.A labeling review was not performed due to insufficient information.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description